DrugInformer Search

Mirtazapine Related Weight increased

Official Government Database Reports316
Online Conversations59
Share

Extracted from FDA Adverse Event Reports for all drugs with the same active ingredients. To view the active ingredient report, please click here.


Tell us about your Experience with Mirtazapine

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Fatigue, Food craving, Dyspnoea, Restlessness, Sensation of pressure, Somnolence, Weight increased

Posted By Anonymous in askapatient.com on April 29, 2015 @ 12:00 am

Side Effects: Weight gain, tiredness,prolonged sleep, lack of energy, food cravings (especially carbs), restlessness immediately after taking the pill, strange sensation in the throat I too...

Druginformer Identified Side Effects: Somnolence, Weight increased

Posted By Anonymous in askapatient.com on October 4, 2014 @ 12:00 am

Side Effects: Sleepiness weight gain I

Druginformer Identified Side Effects: Weight increased

Posted By Anonymous in drugs.com on March 22, 2014 @ 12:00 am

Started taking it for sleep and it works like a charm. Big problem? I knew I was packing on the pounds due to winter, etc., but was mortified when I went to the doctor today and got weighed. Twenty po...

Druginformer Identified Side Effects: Anger, Crying, Increased appetite, Drug ineffective, Weight increased

Posted By Anonymous in drugs.com on March 18, 2014 @ 12:00 am

After trying these for about 5 week's had to go back to Dr to change. I felt worse than I'd ever felt in my life I was so angry all the time for no reason, I cried more than I did before medicines for...

Druginformer Identified Side Effects: Nausea, Weight increased, Psychotic disorder

Posted By Anonymous in fdb.rxlist.com on January 10, 2014 @ 12:00 am

... the weight gain some people complain about, but it did make me crazy tired when I was working my way up to my therapeutic dose. Coming off of it has been a challenge. Nausea, and some recurrence o...

Druginformer Identified Side Effects: Weight increased

Posted By Anonymous in everydayhealth.com on December 21, 2013 @ 12:00 am

On this medication for Depression and PTSD. I was on fluoxetine but that made me worse. Been on Mirtizipine 45mg for 9 months - I become very drowsy when I take it. Since Jan 2013 I gained 3 stone. Lo...

Druginformer Identified Side Effects: Overweight, Weight increased

Posted By Ann in fdb.rxlist.com on December 21, 2013 @ 12:00 am

... this medication very effective for both treating my depression and I have never slept better. The weight gain is over the top,I have always be in great shape and now I am over weight by about #40.Is t...

Druginformer Identified Side Effects: Weight increased

Posted By Anonymous in askapatient.com on December 17, 2013 @ 12:00 am

Side Effects: Weight gain was biggest side effect with Mirtazapine for me. When I started taking it I weighed around 180 lbs. Now I am at 220 lbs. which is way to much weight for me. I re...

Druginformer Identified Side Effects: Weight increased

Posted By MB in fdb.rxlist.com on December 8, 2013 @ 12:00 am

Have suffered from depression my whole life. In the last 6 months I sunk to my lowest ever. I had been on Prozac & Welbutrin for years. Was taken off Prozac & prescribed Mirtazapine 15mg. Within days ...

Druginformer Identified Side Effects: Drug ineffective, Weight increased

Posted By Anonymous in drugs.com on October 16, 2013 @ 12:00 am

No effect on mood or anxiety, did help with sleep though. Gained 22 lbs over 3 or 4 months, which really made me depressed! Slowly tapered off on my own, am now losing the weight and just started Cele...


* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.